# SDR 98ZZZX3249

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72ST
- Make and model: Cessna 650
- Aircraft serial: 6500072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ES 239.49 IS LOCATED A RIB BONDED AND RIVETED TO THE INTERNAL AND EXTERNAL SKINS.  ON THE OUTSIDE SKIN THERE ARE AREAS OF FATIGUE THAT TAP TESTED BAD AND HAD PAINT CRACKS ORIGINATING AT THE LAST RIVET HEAD ON THE UPPER AND LOWER ENDS OF THE RIB.  THE CRACKS WENT ALL THE WAY TO THE THORSTRAND LAYER (THE OUTER LAYER) OF THE COMPOSITE STRUCTURE.  THERE WERE NO CRACKS IN THE KEVLAR, BUT THERE WERE SIGNS OF FATIGUE.   AGAIN, THESE VISIBLE SIGNS OF STRESS WERE COMMON TO BOTH AFT BODIES AS WELL AS THE AFT BODIES ON A PREVIOUS PHASE 44 INSPECTION ON DIFFERENT ACFT.  CYCLES:  3,317.
